# SDR DALA2016032502301

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SETTLEMENT AREA AND COUNTERSINK HOLES OF FUEL ACCESS PLATE NR 1409C AT RT WING.  CORROSION WAS FOUND ON SETTLEMENT AREA AND FUEL ACCESS 1409C WAS REPLACED UNDER CONDITION III IAW SRM 51-22-2A.
